# SDR DALA2015091405620

- Difficulty date: September 12, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 67,829 hours, 50,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CATWALK MARKER FOR EMERGENCY LIGHTS INOPERATIVE.  BROKEN WIRES WERE FOUND AT QUICK DISCONNECT AND RETERMINATED.
